# SDR DL72W954739

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163362
- Condition: Carcked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV SHOP INSP, FOUND THAT THE NR 4 O/B MIDFLAP, I/B RIB AFT LOWER CORNER REPAIR DOULBER WAS NOT INSTALLED PER M/M.  INSTALLED NEW DOULBER PER M/M 57-52-0.
